On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.196.42.146
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 145 (2017)

Titles

Bulletin de la Société Mathématique de France 145, fascicule 1 (2017)

Guillaume Deschamps, Noël Le Du & Christophe Mourougane
Hessian of the natural Hermitian form on twistor spaces
Bulletin de la SMF 145, fascicule 1 (2017), 1-27
Download the document
Abstract and full text

Pierre-Louis Montagard
Composantes PRV généralisées et chemins de Littelmann
Bulletin de la SMF 145, fascicule 1 (2017), 29-45
Download the document
Abstract and full text

Jonathan Eckhardt & Aleksey Kostenko
Quadratic operator pencils associated with the conservative Camassa-Holm flow
Bulletin de la SMF 145, fascicule 1 (2017), 47-95
Download the document
Abstract and full text

Paul Broussous, Peter Schneider
Type theory and coefficient systems on the building
Bulletin de la SMF 145, fascicule 1 (2017), 97-159
Download the document
Abstract and full text

Julien Hauseux
Compléments sur les extensions entre séries principales p-adiques et modulo p de G(F)
Bulletin de la SMF 145, fascicule 1 (2017), 161-192
Download the document
Abstract and full text


Bulletin de la Société Mathématique de France 145, fascicule 2 (2017)

Alexandre Martin
Complexes of groups and geometric small cancelation over graphs of groups
Bulletin de la SMF 145, fascicule 2 (2017), 193-223
Download the document
Abstract and full text

Cyril Demarche
Obstructions de Brauer-Manin entières sur les espaces homogènes à stabilisateurs finis nilpotents
Bulletin de la SMF 145, fascicule 2 (2017), 225-236
Download the document
Abstract and full text

Hussein Mourtada
Jet schemes of normal toric surfaces
Bulletin de la SMF 145, fascicule 2 (2017), 237-266
Download the document
Abstract and full text

Diego Izquierdo
Principe local-global pour les corps de fonctions sur des corps locaux supérieurs II
Bulletin de la SMF 145, fascicule 2 (2017), 267-293
Download the document
Abstract and full text

Zhiyuan Zhang
On the spectrums of ergodic Schrodinger operators with finitely valued potentials
Bulletin de la SMF 145, fascicule 2 (2017), 295-304
Download the document
Abstract and full text

Annette Huber, Stefan Kebekus, Shane Kelly
Differential forms in positive characteristic avoiding resolution of singularities
Bulletin de la SMF 145, fascicule 2 (2017), 305-343
Download the document
Abstract and full text

Thomas Poguntke
Group schemes with F_q-action
Bulletin de la SMF 145, fascicule 2 (2017), 345-380
Download the document
Abstract and full text


Bulletin de la Société Mathématique de France 145, fascicule 3 (2017)

Stéphane Fischler
Distribution of irrational zeta values
Bulletin de la SMF 145, fascicule 3 (2017), 381-409
Download the document
Abstract and full text

Erwann Delay
Inversion d'opérateurs de courbures au voisinage de la métrique euclidienne
Bulletin de la SMF 145, fascicule 3 (2017), 411-420
Download the document
Abstract and full text

Thomas Barthelmé
On deformations of the spectrum of a Finsler-Laplacian that preserve the length spectrum
Bulletin de la SMF 145, fascicule 3 (2017), 421-448
Download the document
Abstract and full text

Holly Krieger, Paul Reschke
Cohomological Conditions on Endomorphisms of Projective Varieties
Bulletin de la SMF 145, fascicule 3 (2017), 449-468
Download the document
Abstract and full text

Davide Lombardo
Galois representations attached to abelian varieties of CM type
Bulletin de la SMF 145, fascicule 3 (2017), 469-501
Download the document
Abstract and full text

Thomas Duyckaerts, Tristan Roy
Blow-up of the critical Sobolev norm for nonscattering radial solutions of supercritical wave equations on R^3
Bulletin de la SMF 145, fascicule 3 (2017), 503-573
Download the document
Abstract and full text

Filip Misev
Cutting arcs for torus links and trees
Bulletin de la SMF 145, fascicule 3 (2017), 575-602
Download the document
Abstract and full text


Bulletin de la Société Mathématique de France 145, fascicule 4 (2017)

Jon Fickenscher
Decoding Rauzy Induction: An Answer to Bufetov's General Question
Bulletin de la SMF 145, fascicule 4 (2017), 603-621
Download the document
Abstract and full text

Rémi Carles, Thomas Kappeler
Norm-inflation with Infinite Loss of Regularity for Periodic NLS Equations in Negative Sobolev Spaces
Bulletin de la SMF 145, fascicule 4 (2017), 623-642
Download the document
Abstract and full text

Thibault de Poyferré, Quang-Huy Nguyen
A Paradifferential Reduction for the Gravity-capillary Waves System at Low Regularity and Applications
Bulletin de la SMF 145, fascicule 4 (2017), 643-710
Download the document
Abstract and full text

Saad Baaj, Jonathan Crespo
Équivalence monoïdale de groupes quantiques et K-théorie bivariante
Bulletin de la SMF 145, fascicule 4 (2017), 711-802
Download the document
Abstract and full text